MathSciNet Relay Station
MathSciNet bibliographic data
MR2311640 34K30 (45D05 47D06 47N20)
Chang, Jung-Chan Local existence for retarded Volterra integrodifferential equations with Hille-Yosida operators. Nonlinear Anal. 66 (2007), no. 12, 2814–2832.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement